# SDR SWIA202266194

- Difficulty date: June 14, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL IS CORRODED BETWEEN F.S. 409+128 TO F.S.513.     (C-CHECK RO 7/26/2022)    REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW CRJ 200 REO 601R-53-41-666 REV-C DATED: 2012-11-06. COMPLETED 337 AND 51-900-1003-SKY ATTACHED.  REFERENCE CONTINUE CARD FOR WORK PERFORMED.
